, Volume 16, Issue 2, pp 295–299 | Cite as

A strongly regularN-full graph of small order

  • Van H. Vu


For every positive integern we show the construction of a strongly regular graph of order at most 2n+2 which contains every graph of ordern as a subgraph. The estimation concerning the construction is best possible.

Mathematics Subject Classification (1991)

05 C 35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Babai, andP. Frankl: Linear algebraic methods in combinatorics (Preliminary version).Google Scholar
  2. [2]
    B. Bollobás, andA. Thomason: Graph which contains all small graphs,Europ. J. Combinatorics, (1981),2, 13–15.Google Scholar
  3. [3]
    N. Alon, J. Spencer, andP. Erdős:The probabilistic method, Wiley Interscience Publication, 1992.Google Scholar
  4. [4]
    A. E. Brouwer, A. M. Cohen, andA. Neumaier:Distance-regular graphs, Springer Verlag, Berlin, 1989.Google Scholar

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • Van H. Vu
    • 1
  1. 1.Department of MathematicsYale UniversityNew HavenUSA

Personalised recommendations